International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part A

Measure of modified slope rotatability for second order response surface designs using a pair of balanced incomplete block designs


Author(s): P Jyostna and B Re Victor Babu

Abstract: In this paper, a study on measure of modified slope rotatability for second order response surface designs using a pair of balanced incomplete block designs is suggested which enables us to assess the degree of modified slope rotatability for a given response surface designs and variance of the estimated responses are also obtained.

Pages: 51-59 | Views: 167 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
P Jyostna, B Re Victor Babu. Measure of modified slope rotatability for second order response surface designs using a pair of balanced incomplete block designs. Int J Stat Appl Math 2020;5(6):51-59.
Call for book chapter
International Journal of Statistics and Applied Mathematics